# SDR GLBA2016082500607

- Difficulty date: August 23, 2016
- Submitted: August 25, 2016
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 41,150 hours, 50,799 cycles
- System (JASC): 6100 · Propeller System
- Part: Bracket
- Part number: 305489001
- Condition: Worn
- Location: Propeller
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE LEFT PROPELLER SEEMS LIKE IT TRIES TO AUTOFEATHER FURING FINAL.  MAINTENANCE R & R THE BETA ARM LEVER IAW BMM 61-20-00 STEP 2 PN:3054890-01, RR BETA ARM BRACKET BY REMOVING THE 2 NUTS & INSTALLED THE NEW ONE IN REVERSE ORDER PN:3111379-02  NSN REF TC 3.6.0. ITEMS 12-15.
